I am on my second fresh round of IVF. (First round produced a healthy baby boy) I am 29 years old and the reason for IVF is male factor infertility. We transferred 2 blast's at day 5 and I am now 5 days post transfer and experiencing heavy bleeding with dark red blood for the past 24 hours. I called my RE and they did blood tests this morning and my prog. level was 2.5 and my estrogen level was extremely low as well. They suggested that I double the dose of prog. and begin using 4 estrogen patches. Common sense tells me this pregnancy attempt is over with and if so I would like to discontinue meds and get ready for a frozen cycle. My beta test is not for another 4 days and I don't want to give up but at the same time I don't want to waste my time taking a ton of meds if there is no chance. Thanks
My wife went through IVF and at week 5, she had brown discharge. When she goes to pee, just a little dark brown to like old blood comes out. I have read and was told by RN that it is normal when going through IVF. Just want a second opinion.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.